# SDR AALA202511186143

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 33,069 hours, 13,772 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR EXTREMELY HARD TO OPEN. TIGHTEN SCREW ON LAVATORY-D UPPER TRIM. PER AMM 20-50-11. OPERATIONAL CHECK GOOD.
